# SDR 2006UALA01447

- Difficulty date: July 22, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 52,820 hours, 29,226 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DENT AT RT FWD SIDE OF STR 21R BETWEEN STA 240-250.  FOUND 12 IN SCRIBE MARK AT LAP JOINT LWR SKIN.   FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR.
